MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POLY RADPICC 4F DUAL-LUMEN POLYURETHANE CATHETER BASIC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POLY RADPICC 4F DUAL-LUMEN POLYURETHANE CATHETER BASIC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported by the health (b)(6) website that a facility reported a unspecified infection.An unexpected medical intervention and serious injury illness impairment was reported.No further information.Cause not established.
 
Additional Manufacturer Narrative
H.6.Investigation: the complaint of an infection was inconclusive because no sample was returned to vad for evaluation.The lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Consequently, this complaint is inconclusive at this time.A device history review (dhr) cannot be performed as no lot number was provided by the complainant.
 
Event or Problem Description
It was reported by the health canada website that a facility reported a unspecified infection.An unexpected medical intervention and serious injury illness impairment was reported.No further information.Cause not established.

Brand Name
POLY RADPICC 4F DUAL-LUMEN POLYURETHANE CATHETER BASIC KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10679312
Report Number3006260740-2020-20110
Device Sequence Number3110409
Product Code LJS
UDI-Device Identifier00801741035098
UDI-Public(01)00801741035098
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryCA
PMA/510(K) Number
K034019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3264155
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;